# SDR DXTA200803033

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 1,262 hours, 977 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 1204
- Condition: Inoperative
- Location: Mlg
- Part time: 1,262 hours, 977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, THE LT MAIN GEAR INDICATION LIGHT REMAINED ILLUMINATED.  REPLACED LT MAIN LANDING GEAR ACTUATOR IAW MM 32-30-04.  OPS CHECK GOOD.  LEAK CHECK GOOD.
